# SDR ASMF20111221007

- Difficulty date: December 21, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737752
- Aircraft serial: 33784
- Aircraft time: 26,536 hours, 13,590 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 31421003
- Part serial: 2813001
- Condition: Dented
- Location: Rt Engine
- Part time: 26,081 hours, 13,798 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, DETECTED A BIRD IN RT ENGINE, SO BIRD STRIKE CONDITIONAL INSP WAS PERFORMED IAW MM 05-51-18, DETECTING A DENT OF 8.0" LONG, 5.0" WIDE AND 0.375" DEPTH IN THE NOSE COWLING AT 12 HRS POSITION, THIS DENT WAS FOUND OUT OF LIMITS IAW SRM 54-10-01-1A-1 PARA 4A (2) AND BIRD INGESTION IN HIGH PRESSURE COMPRESSOR.  ACFT WAS SENT TO THE HANGAR AND MX REPAIRED THE NOSE COWLING IAW SRM 54-10-01-2R10, REPAIR 10 AND PERFORMED A LT ENGINE HIGH PRESSURE COMPRESSOR AND COMBUSTION CHAMBER BORESCOPE INSPECTION IAW MM 72-00-00, NO DAMAGES WERE FOUND.
